# SDR UIEA2022061400600

- Difficulty date: July 11, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747
- Aircraft serial: 30609
- Aircraft time: 89,425 hours, 16,564 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 65B0946449
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH BS900 TENSION TIE 1EA HOLE FOUND CRACK AT FRAME DOUBLER.( STA 900 LH TENSION TIE AREA FRAME DOUBLER P/N: 65B09464-49 REPLACED AND INSTALLED IAW SRM 51-10-02 AND SRM 51-40-02. )
